# SDR AALA201601129009

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 44,809 hours, 25,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT COULD NOT ARM 2L DOOR.  CLEANED DOOR SILL AREA OF TRASH.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE 2L DOOR ARMING SYS.
